Translator Disclaimer
1 November 2009 Strong generic vanishing and a higher-dimensional Castelnuovo–de Franchis inequality
Giuseppe Pareschi, Mihnea Popa
Author Affiliations +
Duke Math. J. 150(2): 269-285 (1 November 2009). DOI: 10.1215/00127094-2009-051

Abstract

We extend to manifolds of arbitrary dimension the Castelnuovo–de Franchis inequality for surfaces. The proof is based on the theory of generic vanishing and on the Evans-Griffith syzygy theorem in commutative algebra. Along the way we give a positive answer, in the setting of Kähler manifolds, to a question of Green and Lazarsfeld on the vanishing of higher direct images of Poincaré bundles. We indicate generalizations to arbitrary integral transforms

Citation

Download Citation

Giuseppe Pareschi. Mihnea Popa. "Strong generic vanishing and a higher-dimensional Castelnuovo–de Franchis inequality." Duke Math. J. 150 (2) 269 - 285, 1 November 2009. https://doi.org/10.1215/00127094-2009-051

Information

Published: 1 November 2009
First available in Project Euclid: 16 October 2009

zbMATH: 1206.14067
MathSciNet: MR2569614
Digital Object Identifier: 10.1215/00127094-2009-051

Subjects:
Primary: 14F17 , 14J40
Secondary: 14K12

Rights: Copyright © 2009 Duke University Press

JOURNAL ARTICLE
17 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.150 • No. 2 • 1 November 2009
Back to Top